# SDR JJBA20251209021

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 43,061 hours, 31,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009120
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FWD FA EMERGENCY FLASHLIGHT. OPS CHECK SAT.
